# SDR DALA2024120311436

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 86,624 hours, 33,012 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: 2l And 4l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 SLIDE LIGHT AT 2L AND 4L EXTINGUISHED WHILE AIRBORNE. CORRECTIVE ACTION: CLEAN AND LUBE GIRT BAR AND FLUSH FITTING IAW B757 AMM 25-66. 2L DOOR OF FOR SVC. INSPECT 4L DOOR IAW B757 AMM 25-66. FOUND LIFT ASSEMBLY BLOCK WORN. ADJUSTED GIRT BAR MECHANISM PER B757 AMM 52-11. R/R AFT GIRT BAR LIFT ASSY IAW B757 CMM 52-11-25. OPS CK GOOD. (6601219)
